MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003072-199609000-00008

Медицинская библиотека · Clinical nuclear medicine · 1996

Renovascular hypertension due to Takayasu's arteritis demonstrated by Tc-99m ethylenedicysteine captopril scintigraphy.

Uğur O, Peksoy I, Caner B, Cekirge S, Balkanci F, Bekdik C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 34-year-old woman with severe hypertension underwent Tc-99m ethylenedicycteine (Tc-99m EC) captopril renal scintigraphy. There was bilateral parenchymal retention of the tracer suggesting renal artery stenosis. Angiography confirmed bilateral renal artery stenosis and also demonstrated contour irregularities of the abdominal aorta, and stenosis in mesenteric and subclavian arteries with increased collateral circulation consistent with Takayasu's arteritis. In light of this case of renal artery stenosis, it was concluded that Tc-99m EC can be used successfully as a potential renal agent in the diagnosis of renal involvement in patients with Takayasu's arteritis.

Для цитирования: Uğur O, Peksoy I, Caner B, Cekirge S, Balkanci F, Bekdik C. Renovascular hypertension due to Takayasu's arteritis demonstrated by Tc-99m ethylenedicysteine captopril scintigraphy.. Clinical nuclear medicine. 1996. DOI: 10.1097/00003072-199609000-00008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.